# SDR SWIA200718283

- Difficulty date: April 17, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 11,912 hours, 10,400 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN DOUBLER FRAME ON RIGHT SIDE OF FS 640, DISCOVERED AT C-CHECK.  INSTALLED REPAIR PARTS 601R 36001-4 AND 601R 36002-4 PER SB 601R53-061.
